# SDR YENA2023020900141

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb EMB110*
- Aircraft serial: 623
- Aircraft time: 24,038 hours, 16,524 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON RUDDER HINGE FITTING #3; RUDDER ASSY P/ N 190-09910-401 S/N 0000765010 WAS REPLACED WITH A SERVICEABLE UNIT P/N 190-09910-431 S/N 0000491972 PER EMB 190 AMM 27-21-05-400-801-A & WILL BE INSTALLED PER TASK CARD NO: E190-27-21-05-400-801 REF TOMX WO# 2159 NR# 00082 TECH 330118 INSP 10000266.
